1

I've been using Dextromethorphan 450 mg daily for 6 months. My friends say that my eyes have become smaller. I look myself in the mirror, or compare selfies, I can't tell. Is it possible that drug abuse make eyes smaller?

3

Yes

What you are taking is somewhat 25-times the recommended amount for medication. You are probably experiencing a fairly strong addiction to the drug. Yes, addiction can do many things to your body, including screwing up your amount of sleep and thus changing appearance of your eyes.

Effects of the drug include

  • dizziness
  • dilated pupils
  • drowsiness
  • changes in sleeping pattern

This can all contribute to the eyes perceived smaller.

Important Warning

Dextromethorphan is known for several lethal combinations with regular medication (Link to a German source from the government’s Health Agency). This is why you should never take “DMX” as a drug, you can never know how good the quality is and anything mixed in this (going even to normal cold medication) can be lethal in combination.

Furthermore, opioids and opioid-derivatives are highly addictive (up to 50 times more compared to heroin) and have dangerous side effects. I would strongly advise against taking these drugs (and especially advise against injection, many lethal diseases are transmitted that way). If one really wants to consume drugs for whatever reasons, healthier options of drug consumption do exist.

You can find help for your drug addiction here: 1-877-941-2814

| improve this answer | |
  • Thanks for caring, I've stopped using recently. However, your answer doesn't provide any information about eyes becoming smaller. – DXM Lover Oct 16 '17 at 14:19
  • @DXMLover That's good to hear. I am not aware of anything that will make the eye as such literally smaller, but dizziness, lack of sleep and dilated pupols can add to the effect of a perceived small eye, as I stated in my answer. Maybe if you specify what you mean by eye (retina, iris etc.) I can go into a bit more detail... – Narusan Oct 16 '17 at 14:51

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.